# SDR SWAA2016040150510

- Difficulty date: November 19, 2015
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,153 hours, 47,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CUT OUT AFT CORNER THRESHOLD CRACKED IN RADIUS.  R & R THRESHOLD IAW MM.
